# SDR SWAA2025011777812

- Difficulty date: December 15, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS312 BTW STR5L AND STR6L AT PASSENGER CABIN 2024-763285<[01] PERFORMED REPAIR ON FRAME LOCATED BS312 AND BTW STR5L / STR6L AT PASSENGER CABIN IAW EA M-22-153-01244. LENGTH OF CRACK IS:0.375? TOOL USED: CALIPER P/N: 500-197-30; S/N: A23304029; DUE DATE: 10-NOV-25;[02] PERFORMED REPAIR ON FRAME LOCATED BS312 AND BTW STR5L / STR6L AT PASSENGER CABIN IAW EA M-22-153-01244. LENGTH OF CRACK IS:0.375? TOOL USED: CALIPER P/N: 500-197-30; S/N: A23304029; DUE DATE: 10-NOV-25
